Toggle Main Menu Toggle Search

Open Access padlockePrints

Boundary operator algebras for free uniform tree Lattices

Lookup NU author(s): Professor Guyan Robertson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

Let X be a finite connected graph, each of whose vertices has degree at least three. The fundamental group Γ of X is a free group and acts on the universal covering tree Δ and on its boundary ∂Δ, endowed with a natural topology and Borel measure. The crossed product C*-algebra C(∂Δ) ⋊ Γ depends only on the rank of Γ and is a Cuntz-Krieger algebra whose structure is explicitly determined. The crossed product von Neumann algebra does not possess this rigidity. If X is homogeneous of degree q + 1 then the von Neumann algebra L∞ (∂Δ) ⋊ Γ is the hyperfinite factor of type IIIλ where λ = 1/q2 if X is bipartite, and λ = 1/q otherwise. © 2005 University of Houston.


Publication metadata

Author(s): Robertson G

Publication type: Article

Publication status: Published

Journal: Houston Journal of Mathematics

Year: 2005

Volume: 31

Issue: 3

Pages: 913-935

Print publication date: 01/01/2005

ISSN (print): 0362-1588

ISSN (electronic):

Publisher: University of Houston

URL: http://www.scopus.com/record/display.url?eid=2-s2.0-26244437509&origin=resultslist&sort=plf-f&src=s&st1=Boundary+operator+algebras+for+free+uniform+tree+Lattices&sid=ZdrVLp6MP9M2yMOWWjs0IfF%3a30&sot=b&sdt=b&sl=93&s=TITLE-ABS-KEY%28Boundary+operator+algebras+for+free+uniform+tree+Lattices%29+AND+PUBYEAR+AFT+2004&relpos=0&relpos=0


Actions

Find at Newcastle University icon    Link to this publication


Share